Asasantin Mucous Membrane Disorder Side Effect Reports
The following Asasantin Mucous Membrane Disorder side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Mucous Membrane Disorder, can occur, and what you can do about them.
A side effect could appear soon after you start Asasantin or it might take time to develop.
|Anaemia, Conjunctivitis, Eosinophilia, Hyperthermia, Leukocytosis, Mucous Membrane Disorder, Oedema, Pyrexia|
This Mucous Membrane Disorder side effect was reported by a physician from . A 75-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Asasantine Lp (dosage: NA), which was started on Nov 30, 2004. Concurrently used drugs:
Asasantin Mucous Membrane Disorder Causes and Reviews
Pemphigus is an autoimmune disorder. If you have it, your immune system attacks healthy cells in your skin and mouth, causing blisters and sores. No one knows the cause. Pemphigus does not spread from person to person. It does not appear to be inherited. But some people's genes put them more at risk for pemphigus.
Pemphigoid is also an autoimmune skin disease. It leads to deep blisters that do not break easily. Pemphigoid is most common in older adults and may be fatal for older, sick patients.
Doctors diagnose pemphigus with a physical exam, a biopsy, and blood tests. The treatment of pemphigus and pemphigoid is the same: one or more medicines to control symptoms. These may include
- Steroids, which reduce inflammation
- Drugs that suppress the immune system response
- Antibiotics to treat associated infections
NIH: National Institute of Arthritis and Musculoskeletal and Skin Diseases
Asasantin Mucous Membrane Disorder Reviews
|Tue, 30 Aug 2011|
is it safe to stop taking Asasantin before a slight oppreation fore skin canser
|Sun, 02 Oct 2011|
|Wed, 10 Nov 2010|
only been taking for one day migrane eyes wont focus
|Sun, 20 Jun 2010|
Have notified other sites did not know this site existed.Was on Asasantin and having side effects like I was out of breath but wasn`t, don`t know what name is. but couldn`t associate with the list of known side effects. As time went on it became more prelavant, have had a stroke and have problems taking asprin. As the side effect was not listed, my doctor disreguarded what was said. I am no longer taking Asasantin, am taking something else to thin my blood will tell doctor at a latter date, the problem has ceased. I am male , 49 years of age Australian and the date is 20/6/2010
|Mon, 01 Mar 2010|
Severe pain in legs, lower abdomen and headache. Itching hands.
|Thu, 08 Jul 2010|
|Continuous headaches,cramp in legs at night after one week of medication.|
|Fri, 31 Dec 2010|
|why not describe side effects in a language that everyone can understand? Elisa|